Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
145 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Raised, red, hardened patch on skin. Used clindamycin phosphate

Hi, I am a teenage female that has a regular skin regimine to take care of blemishes, but i recently got a large patch on my skin that is slightly raised, very red, and hardened a little on the outside.. it doesnt have the same consistency as the rest of my skin. i use a clyndomycin phosphate gel on the rest of my face, so i treated the area the same, but after about 4 days it hasn t gotten any better
Thu, 22 Aug 2013
Report Abuse
Dermatologist 's  Response
Hello.i think the patch is due to fungal infection tinea fasce .it is cured by antihistamine.terbinafine tablets and terbinafine cream for 14 days
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi. I m a 22 year old female. I ve suddenly got an acne onset on the right side of my face, along the temples and the chin area. The pimples do not...

Recent questions on  Skin care

doctor1 MD

Hi, I have been suffering from acute acne on jawline which is pretty much under control. My doc is now treating me for pigmentation after acnes, I...

doctor1 MD

hi doctore , i have been using propysalic nf ointment/lotion for more than 5 years now . i apply it on my head for dermatitis once in a week . i...

doctor1 MD

I had a left total knee replacement 4 weeks ago. My knee healed just fine. Two-three days ago, my left leg started itching from the knee to just...

doctor1 MD

My skin is soo dark i have used it before and stoped it now.my skin became brighter because of this tenovate gn..after stoping using tenovate again...

doctor1 MD

hi, I was just curious if a topical drug that has an alcohol base could enter my bloodstream thus effecting my blood alcohol level. Also can skin...

doctor1 MD

In mid 50s now and as in the past and still now, every time I have sexual intercourse I breakout with acne . Sometimes painful acne. What is going...

doctor1 MD

my question is regarding the redness of my skin basically I have a fair skin tone, and my redness occur on my check area s. I follow a proper skin...